# SDR CA061201006

- Difficulty date: November 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,811 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Part time: 4,750 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH WHEN FLAPS SELECTED TO 45 DEG , FLAPS REMAINED AT 30DEG AND (FLAP FAIL) MESSAGE ON EICAS, CONTINUED APPROACH AND NORMAL LANDING WITH FLAPS AT 30 DEG EXTENSION.  MAINTENANCE CLEANED AND LUBRICATED FLAP DRIVE SHAFTS, FLAP ACTUATORS GREASED/PURGED. NO WATER INDICATIONS NOTED. FLAPS CYCLED NUMEROUS TIMES, NORMAL OPERATION AIRCRAFT RETURNED TO SERVICE. (TC NR 20061201006)
